Elliptic U (2) quantum group and elliptic hypergeometric series

HT Koelink, Y van Norden, H Rosengren

Research output: Contribution to journalArticleScientificpeer-review

15 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)519-537
Number of pages19
JournalCommunications in Mathematical Physics
Volume245
Publication statusPublished - 2004

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this

Koelink, HT., van Norden, Y., & Rosengren, H. (2004). Elliptic U (2) quantum group and elliptic hypergeometric series. Communications in Mathematical Physics, 245, 519-537.